On a Marinescu Structure on ... (X)

E. Binz; W. Feldmann

Commentarii mathematici Helvetici (1971)

  • Volume: 46, page 436-450
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Binz, E., and Feldmann, W.. "On a Marinescu Structure on ... (X)." Commentarii mathematici Helvetici 46 (1971): 436-450. <http://eudml.org/doc/139488>.

author = {Binz, E., Feldmann, W.},
journal = {Commentarii mathematici Helvetici},
pages = {436-450},
title = {On a Marinescu Structure on ... (X)},
url = {http://eudml.org/doc/139488},
volume = {46},
year = {1971},

AU - Binz, E.
AU - Feldmann, W.
TI - On a Marinescu Structure on ... (X)
JO - Commentarii mathematici Helvetici
PY - 1971
VL - 46
SP - 436
EP - 450
UR - http://eudml.org/doc/139488
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.